Grassmannians of symplectic subspaces

Conan Leung Chinese Univ of HK Jae-Hyouk Lee Ewha Womans Univ

Symplectic Geometry mathscidoc:1608.34012

Manuscripta Math., 136, 383-410, 2011
We study the geometry of the Grassmannians of symplectic subspaces in a symplectic vector space. We construct symplectic twistor spaces by the symplectic quotient construction and use them to describe the symplectic geometry of the symplectic Grassmannians.
No keywords uploaded!
[ Download ] [ 2016-08-30 14:04:02 uploaded by conan ] [ 710 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{conan2011grassmannians,
  title={Grassmannians of symplectic subspaces},
  author={Conan Leung, and Jae-Hyouk Lee},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160830140402521353549},
  booktitle={Manuscripta Math.},
  volume={136},
  pages={383-410},
  year={2011},
}
Conan Leung, and Jae-Hyouk Lee. Grassmannians of symplectic subspaces. 2011. Vol. 136. In Manuscripta Math.. pp.383-410. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160830140402521353549.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved